# SDR 05FDEA03845

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO DOOR LOWER SEAL DEPRESSOR, FOUND STUB FRAME CRACKED AT BS 950F, RBL 40, WL 148 SECOND FRAME AFT FROM FWD SIDE OF DOOR.  REMOVED AND REPLACED STUB FRAME AT BS 950F, RBL 40 WL 148 IAW SRM 51-30-2 AND SRM 51-30-5.
